Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklova, 2003, Volume 240, Pages 73–81 (Mi tm383)  

This article is cited in 5 scientific papers (total in 6 papers)

Directional Rational Approximations with Some Applications to Algebraic Geometry

A. A. Borisova, V. V. Shokurovb

a Pennsylvania State University
b Johns Hopkins University

Abstract: We discuss the existence and order of accuracy of directional rational approximations of points in $\mathbb R^n$. As an application, we provide a simplified version of the lemma on Diophantine approximation. We also prove a generalization of the Rationality Theorem of log-MMP on the basis of a newer geometric approach.

Full text: PDF file (188 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2003, 240, 66–74

Bibliographic databases:
UDC: 512.7
Received in October 2002

Citation: A. A. Borisov, V. V. Shokurov, “Directional Rational Approximations with Some Applications to Algebraic Geometry”, Birational geometry: Linear systems and finitely generated algebras, Collected papers, Trudy Mat. Inst. Steklova, 240, Nauka, MAIK Nauka/Inteperiodika, M., 2003, 73–81; Proc. Steklov Inst. Math., 240 (2003), 66–74

Citation in format AMSBIB
\Bibitem{BorSho03}
\by A.~A.~Borisov, V.~V.~Shokurov
\paper Directional Rational Approximations with Some Applications to Algebraic Geometry
\inbook Birational geometry: Linear systems and finitely generated algebras
\bookinfo Collected papers
\serial Trudy Mat. Inst. Steklova
\yr 2003
\vol 240
\pages 73--81
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm383}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1993749}
\zmath{https://zbmath.org/?q=an:1125.11333}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2003
\vol 240
\pages 66--74


Linking options:
  • http://mi.mathnet.ru/eng/tm383
  • http://mi.mathnet.ru/eng/tm/v240/p73

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Iskovskikh, V. V. Shokurov, “Preface”, Proc. Steklov Inst. Math., 240 (2003), 1–3  mathnet
    2. V. A. Iskovskikh, “b-Divisors and Functional Algebras According to Shokurov”, Proc. Steklov Inst. Math., 240 (2003), 4–15  mathnet  mathscinet  zmath
    3. V. A. Iskovskikh, “On Shokurov's Work Prelimiting Flips”, Proc. Steklov Inst. Math., 240 (2003), 16–36  mathnet  mathscinet  zmath
    4. Proc. Steklov Inst. Math., 240 (2003), 75–213  mathnet  mathscinet  zmath
    5. V. A. Iskovskikh, V. V. Shokurov, “Birational models and flips”, Russian Math. Surveys, 60:1 (2005), 27–94  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. Ambro F., “Asymptotically saturated toric algebras”, Tohoku Mathematical Journal, 59:1 (2007), 39–55  crossref  mathscinet  zmath  isi  scopus
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:304
    Full text:97
    References:36

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021